# SDR ORJA98330

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: EM1267
- Condition: Discharged
- Location: Tail
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT RENO, EMERGENCY EXIT LIGHT INSIDE TAIL SECTION INOPERATIVE.  REMOVED AND REPLACED BATTERY.  OPS CHECK GOOD.  (M)
